# SDR AALA20011151

- Difficulty date: May 21, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION 2 INCHES BY 8 INCHES ON LOWER SIDE OF LAVATORY FLOOR PAN AND DOUBLER STATION 1164-1178 AT LBL 24-28.  CUT OUT DAMAGED AREA INSTALLED FILLER AND DOUBLER PER SRM 51-40-2.  (M)
